# SDR HEEA0014537

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: 7655001001103
- Condition: Inoperative
- Location: Cockpit Mc
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION LIGHT INOPERATIVE.
